Sorry, not really, I was throwing up everything in the second day so doctor stopped my Incivek and hopefully will reintroduce it next week
I can only suggest that you talk to the doctor for a nausea management plan. My hematologist told me that there rae lots of protocols in place for the people doing chemo so I am sure that our doctors can find something to work
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.